Skip to Main content Skip to Navigation
Journal articles

Quadratic conditions for bang-singular extremals

Abstract : This paper deals with optimal control problems for systems affine in the control variable. We consider nonnegativity constraints on the control, and finitely many equality and inequality constraints on the final state. First, we obtain second order necessary optimality conditions. Secondly, we derive a second order sufficient condition for the scalar control case.
Document type :
Journal articles
Complete list of metadata

Cited literature [57 references]  Display  Hide  Download

https://hal.inria.fr/inria-00605128
Contributor : Maria Soledad Aronna <>
Submitted on : Monday, July 2, 2012 - 5:08:49 PM
Last modification on : Saturday, October 31, 2020 - 3:08:17 AM
Long-term archiving on: : Wednesday, October 3, 2012 - 3:21:36 AM

Files

RR-7664.pdf
Files produced by the author(s)

Identifiers

Citation

Maria Soledad Aronna, J. Frederic Bonnans, Andrei V. Dmitruk, Pablo Lotito. Quadratic conditions for bang-singular extremals. Numerical Algebra, Control and Optimization, American Institute for Mathematical Sciences, 2012, A special issue dedicated to Professor Helmut Maurer on the occasion of his 65th. birthday, 2 (3), pp.511-546. ⟨10.3934/naco.2012.2.511⟩. ⟨inria-00605128v3⟩

Share

Metrics

Record views

1013

Files downloads

1332